# SDR JRUR201905060002

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: General aviation
- Aircraft: N113HP
- Make and model: Cessna 182T
- Aircraft serial: 18281159
- Aircraft time: 6,884 hours
- Engine: Lyc IO540AB1A5
- Engine time: 3,260 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Out Of Tolerance
- Location: Nr 4 Clinder
- Component: Cylinder, Lyc, IO540AB1A5
- Component part number: LW13870
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF SB 388C, IT WAS FOUND THAT THE NR 4 CYLINDER EXHAUST VALVE TO GUIDE CLEARANCE MEASURED .031". THIS EXCEEDS THE MAXIMUM ALLOWABLE CLEARANCE OF .030". THIS ENGINE WAS OVERHAUL. THE TOTAL TIME SINCE NEW IS NOT BEING LISTED AS IT IS NOT KNOWN HOW LONG THIS CYLINDER OR EXHAUST VALVE HAVE BEEN ON THIS ENGINE. IT IS KNOWN THAT THE ENGINE WAS OVERHAULED 897.7 HOURS AGO AND THIS CYLINDER AND VALVE WERE INSTALLED AT THAT TIME. WHETHER THEY WERE NEW OR OVERHAULED AT THAT TIME IS NOT KNOWN.
